# SDR DALA2015090205399

- Difficulty date: September 1, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 60,690 hours, 43,756 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Scoop
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT HAS A CRACK ON VERTICAL STABILIZER INTAKE AIR SCOOP LT SIDE APPROXIMATELY BS Y=1478.  CRACK ON VERTICAL STABILIZER INTAKE AIR SCOOP LT SIDE APPROXIMATELY BS=Y=1478 WAS REPAIRED AND FPI WAS ACCOMPLISHED AND WELDED AREA OF INTAKE AIR SCOOP LT SIDE NO CRACKS WERE FOUND IAW ER/A 420329-14MA, REV C.  PERFORM REPETITIVE VISUAL INSPECTIONS WITHIN EVERY "C"-CHECK, LIMIT 4000 FLIGHT HOURS OR 547 DAYS IAW ER/A 420329-14MA, REV C.
